Đăng nhập
 
Tìm kiếm nâng cao
 
Tên bài báo
Tác giả
Năm xuất bản
Tóm tắt
Lĩnh vực
Phân loại
Số tạp chí
 

Bản tin định kỳ
Báo cáo thường niên
Tạp chí khoa học ĐHCT
Tạp chí tiếng anh ĐHCT
Tạp chí trong nước
Tạp chí quốc tế
Kỷ yếu HN trong nước
Kỷ yếu HN quốc tế
Book chapter
Bài báo - Tạp chí
Vol. 54, No. 8 (2018) Trang: 149-153
Tải về

Article info.

 

ABSTRACT

Received 11 Feb 2018
Revised 04 Jun 2018

Accepted 30 Nov 2018

 

The aim of this paper is to establish new bounds on Poisson approximation for random sums of independent negative-binomial random variables. The bounds showed in current paper are a uniform bound and a non-uniform bound. The received results in this paper are extensions and generalizations of known results.

Keywords

Negative - binomial variable, Poisson approximation, random sums, total variation distance, uniform and non-uniform bound

 

Cited as: Giang, L.T. and Nghiem, T.H., 2018. New bounds on poisson approximation for random sums of independent negative-binomial randomvariables. Can Tho University Journal of Science. 54(8): 149-153.

Các bài báo khác
Vol. 11, No. 1 (2019) Trang: 100-103
Tải về
Tập 54, Số 3 (2018) Trang: 53-58
Tải về
Số 53 (2017) Trang: 88-95
Tải về
 

CTUJoS indexed by Crossref

Vietnamese | English


BC thường niên 2019


Bản tin ĐHCT


TCKH tiếng Việt


TCKH tiếng Anh

 
 
Vui lòng chờ...